# SDR ASMF200411002

- Difficulty date: November 4, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 38,624 hours, 26,407 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936907665
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING, HYDRAULIC LEAK ON RT SYSTEM. DURING MAINTENANCE REVISION, HYDRAULIC LEAK WAS DETECTED ON REAR CARGO COMPARTMENT AND HYDRAULIC FLEXIBLE LINE WAS INSTALLED TO THE RUDDER CONTROL SHUTOFF VALVE IAW MM 20-12-04, TEST CORRECT.  DURING OVERNIGHT SERVICE, HYDRAULIC FLEXIBLE LINE WAS REPLACED AND SYSTEM WAS TESTED IAW MM 27-20-09, ALL CORRECT.
